# SDR 3EJA202509040024

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N739JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 12,615 hours, 8,648 cycles
- System (JASC): 5200 · Doors
- Part: Grommet
- Part number: MS3548941
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SECONDARY DOOR SEAL FAILURE. PERFORMED OPERATIONAL CHECK OF PNEUMATIC CABIN ENTRY DOOR SEAL INFLATION CYCLE, OBSERVING CAUTION TO PREVENT FULL SEAL INFLATION TO AVOID GROMMET BLOW OFF)
UTILIZED TROUBLESHOOTING CHART (REF: MM 36-11:00, FIG. 101) TO ISOLATE THE FAULTY IDENTIFIED ROOT CAUSE RELATED TO FAILED SECONDARY SEAL COMPONENT DOOR SEAL HINGE GROMMET. REMOVED AND REPLACED DOOR SEAL HINGE PRESSURE SUPPLY GROMMET AND OPS CHECKED DOOR SEAL WITH NO DEFECTS WORK PERFORMED IAW 52-10-00
